MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL BASE; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL BASE; OPERATING TABLE
Model Number 5803
Medical Device Problem Codes Use of Device Problem (1670); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
When the table was told to tilt, it tilted in the opposite direction, full tilt,.
 
Additional Manufacturer Narrative
Per the information obtained from investigation and device evaluation, it was found that 95ftlb was very loose and hence the table easily moved when rotation safety switch was turned off and 180 degree lock lever indicator was illuminated.The on/off switch was missing splash cover, power on indicator had damaged cover, and steer caster had been replaced with a brake caster, which was very loose.The investigation also found that this table was not properly maintained and/or serviced by the hospital as per manufacturer's recommended practices since its install in 2017.The findings are thus identified as maintenance issues that were improperly/not addressed by the user as recommended in the instructions for use.A repair in-service was completed by the manufacturer on (b)(6) 2024 that fixed the above-mentioned issues.The table was deemed safe for use by the service engineer.
 
Event or Problem Description

Brand Name
ADVANCED CONTROL BASE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key19756950
Report Number2921578-2024-00009
Device Sequence Number9145417
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public(01)00842430106026
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown